# SDR 2008UALA05428

- Difficulty date: August 23, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 58,159 hours, 32,639 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EEL STRIP INOP. FOUND FEEDER CABLE DAMAGED.  REPAIRED FEEDER CABLE.  AC OK FOR SERVICE.
